# SDR DXTA2023073192030

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 4,039 hours, 2,627 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR MADE A CONTINUAL CLUNKING SOUND DURING FLIGHT.  SIMILAR TO THE CLUNK SOUND HEARD FROM THE VENT DOOR WHEN CLOSING THE MAIN CABIN DOOR. EITHER WITH POWER ON OR NOT. HAPPENED AT LEAST 25 TIMES DURING A 40 MINUTE FLIGHT AT 17000MSL. DOOR SHOWED SECURED.//CORRECTIVE ACTION// POWERED UP A/C AND CYCLED DOOR NUMEROUS TIMES. ACTUATED SWITCH ON HANDLE MULTIPLE TIMES AND SOLENOID OPERATES EVERY TIME. MONITORED DOOR DURING ENGINE RUNS, NO NOISE OR CAS MESSAGES NOTED. ADVISED MCC AND THEY STATED NO HISTORY. DOORS OPS CHECK GOOD. WORK DONE IN REF CE680A MM 52-10-00
